Advances in Differential Equations

Existence and multiplicity results for equations with nearly critical growth

Francesca Gladiali and Massimo Grossi

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the problem \begin{equation}\nonumber \left\{ \begin{array}{ll} -\Delta u=K(x)u^{p_{\epsilon}} & \hbox{ in }\mathbb R^n\\ u>0 & \hbox{ in }\mathbb R^n \end{array}\right. \end{equation} where $p=\frac{n+2}{n-2}$, $p_{\epsilon}=p-\epsilon$, $n\geq 3$, $\epsilon>0$ and $K(x)>0$ in $\mathbb R^n$. We prove an existence and multiplicity result for single peaked solutions of our problem concentrating at a fixed critical point of $K(x)$ and some other related results.

Article information

Source
Adv. Differential Equations Volume 16, Number 9/10 (2011), 801-837.

Dates
First available in Project Euclid: 17 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.ade/1355703177

Mathematical Reviews number (MathSciNet)
MR2850754

Zentralblatt MATH identifier
1232.35018

Subjects
Primary: 35A01: Existence problems: global existence, local existence, non-existence 35A02: Uniqueness problems: global uniqueness, local uniqueness, non- uniqueness

Citation

Gladiali, Francesca; Grossi, Massimo. Existence and multiplicity results for equations with nearly critical growth. Adv. Differential Equations 16 (2011), no. 9/10, 801--837. https://projecteuclid.org/euclid.ade/1355703177.


Export citation